# SDR TRAX3200800943

- Difficulty date: July 28, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 280
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JUST OUTBOARD LBL 9, FS 280 UPPER SILL CRACKED APPROX 1 INCH LONG AT MLG EMERGENCY RELEASE CABLE BRACKET.  REMOVED MLG EMERGENCY RELEASE CABLE BRACKET IAW SRM 51-41-02.  REPAIRED LBL 9 FS 280 UPPER SILL IAW REO 601R-53-11-138-NC AND DEVIATION REO 601R-53-11-1441.  RE-INSTALLED MLG EMERGENCY RELEASE CABLE BRACKET IAW SRM 51-41-02.  FUNCTIONAL TEST OF EMERGENCY GEAR EXTENSION DUE.  PERFORMED FUNCTIONAL TEST OF EMERGENCY GEAR EXTENSION IAW AMM 32-34-00-720-801.  FUNCTIONAL TEST OK AT THIS TIME.  COMPLIED WITH ASA ECTC REO 601R-53-11-1441 IAW REO 601R-53-11-1441.  COMPLIED WITH ASA EC-TC REO 601R-53-11-138.  ASA RII COMPLIED WITH.  (S)
